Irregular heart beats
Posted 26 January 2008 - 10:03 AM
Posted 29 January 2008 - 06:57 PM
Posted 31 January 2008 - 11:38 PM
Posted 02 February 2008 - 10:28 PM
I have been feeling irregular heartbeats and have talked to several of my docs but have not been in because I cannot afford the copays for care much less for meds. So what is happening with my blood, Blood Pressure, liver and brains ???
Eli Lilly could or would not tell me anything about the specific side effects or problems. and neither could the FDA even though I was speaking to a pharmacist. He seemed uncomfortable and tried to put off on me that I should have stopped it more slowly and that it depended on the person how bad their withdrawal was. Maybe as if it was in the personal choices to have a mild or severe withdrawal. Thinking about it too much or something. I think I am going to go in to see my doc on Monday. I am Diabetic on Insulin and have other health problems and I do not want LILLY to get by with this. My symptoms and problems need to be documented or no one will be held accountable. It I do not go in then it is assumed that it is not very bad. But for me it is the money. I have to budget for every $20 copay. I am on SSDI but do not qualify for any extra help since I make a Whopping $1500 per month. Thanks for letting me go on and on. It must be the drug since I would not do that with strangers.
Posted 21 March 2008 - 12:56 AM
Posted 21 March 2008 - 01:18 AM
I'm on day 19 at zero, and during this time, I've had a few instances where my heart felt like it was flipping around in my chest, and it was usually happening at the same time that I was being hit with a brain zap.
Posted 21 March 2008 - 06:12 PM
Posted 21 March 2008 - 06:34 PM
My irregular heartbeat started when I was on Effexor and continued when I was on Cymbalta. Now that I am off meds I still have the rapid heartbeat that takes mt breath away.It happens at least once a day. The Dr. said that is normal. How do you figure?
Wow, if it were me, I'd ask another doctor!! I'm thinking it isn't normal to have it be so erratic that it takes your breath away! Please, don't mess with your heart, I'd get a second opinion!
Posted 24 June 2008 - 03:01 PM
Posted 25 June 2008 - 10:22 PM
Withdrawals are getting better as a whole, I am less dizzy and not nauseated, but the heart thing is still here. Can't exercise because it elevates my heart rate and I get dizzy again. Suggestions?
Posted 28 June 2008 - 02:38 PM
I remember when I was in the worst of the withdrawals, I honestly did not feel as though I would ever be a good person or feel good again, but you will get past this. I am at day 80 without Cymbalta and it was a very tough road but it will pass.....you have my word.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users